# SDR SWAA2021102532234

- Difficulty date: October 20, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 31,538 hours, 14,219 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: R/H Mlg W/W
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD PANEL IN WHEEL WELL BELOW HYDRALIC FILTER CRACKEDCRACK RUNS VERTICAL 6 INCHES LONG APPROX 8' FROM BOTTOM STRINGER CRACK IS LOCATED BETWEEN RBL31.83 AND RBL 40.00 PERFORMED E.A. 1-A57-13410 REV 01 ACTION REQ. REPETIVE INSPEC ACTION. REMOVE ALUM. FOIL TAPE AND INSP. CRACK FOR ADDITIONAL GROWTH. IF NO ADDITIONAL GROWTH; REAPPLY SPEED TAPE; IF CRACK HAS GROWN BUT IS STILL WITHIN LIMITS OF STEP 1 OF THIS E.A.; STOP DRILL THE CRACK PER 737-700/800 SRM 51-10-02 AND APPLY SPEED TAPE. INSP THRESHOLD- 100 FLIGHT CYCLES REPEAT INSP INTERNAL- 100 FLIGHT CYCLES. PERMANENT REPAIR-LIMIT-ACTION REQUIRED. ACCOMPLISH A PERMANENT REPAIR AS GIVEN IN 737-700/800 SRM 51-70-04 REPAIR 10 OR AS AN ALT; REPAIR PART OF THE CRACK SO THAT CRACK LENGTH IS LESS THAN OR EQUAL TO THE MAX ALLOWABLE DAMAGE LIMIT. CONTINUE OF LOG PAGE 0273340EAPPLY THE INTERIM SEAL OVER THE CRACK THAT IS LEFT AS GIVEN IN 737-700/800 SRM 57-10-10 PARA 2.C.(4) / ALLOWABLE DAMAGE 2. PERMANENT REPAIR TIME LIMIT: 600 FLIGHT CYCLES. OK FOR SERVICE.REPETITIVE ACTION REQUIRED /
